# SDR AALA20120608001

- Difficulty date: June 8, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 38,749 hours, 15,877 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RIB THAT IS DIRECTLY ABOVE RUDDER IS DAMAGED.  ACCOMPLISHED SPLICE REPAIR PER SRM 51-70-13-2R AND  EA B737-55-024258.
